# SDR HAIHEEA9972

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3537T
- Make and model: Bolkms BO105S
- Aircraft serial: S349
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Indicator
- Part number: A1605
- Condition: Inoperative
- Location: Cockpit T&B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T&B INDICATOR INOPERATIVE.
